# SDR AU510001855

- Difficulty date: June 9, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Ayres S2RT15RESTD
- Engine: Pwa PT6A15AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Rod End
- Part number: 40024T008
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER ATTACHMENT BOLT BROKEN AT TOP OF THREADED AREA UNDER CLEVIS.  FOUND WHEN STABILIZER REMOVED FOR PAINTING.  INSPECTION FOUND ALL OTHER ATTACHMENT BOLTS RUSTED AND PITTED IN THE SAME AREA.
